# SDR SWAA2019030830450

- Difficulty date: February 10, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 41,169 hours, 24,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 141A823119
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY  DOOR CUT OUT AFT CORNER SCUFF PLATE CRACKED.  R&R SCUFF PLATE ASSEMBLY PER AMM.
